Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The $ p$-adic gamma measures

Author: Jack Diamond
Journal: Proc. Amer. Math. Soc. 75 (1979), 211-217
MSC: Primary 12B40; Secondary 12B30
MathSciNet review: 532138
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The p-adic log gamma function and its derivatives are used to define distributions and measures on the p-adic units. These measures are then used to interpolate the Leopoldt-Kubota p-adic L-functions on the positive integers.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12B40, 12B30

Retrieve articles in all journals with MSC: 12B40, 12B30

Additional Information

PII: S 0002-9939(1979)0532138-1
Keywords: p-adic measures, log gamma function, L-functions
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia